# SDR WVER0529169083

- Difficulty date: May 25, 2016
- Submitted: May 30, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 31,388 hours, 24,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC6703413310
- Condition: Cracked
- Location: Bs 235
- Part time: 31,388 hours, 24,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 235 FRAME HAS AN INDICATION NOTED AT FASTENER HOLE PROPAGATING TO INBD RADIUS AT STR 13A .500" LONG.  FAILED NDT INSPECTION.
